MathSciNet Relay Station
MathSciNet bibliographic data
MR2494327 92D25 (35K57 37N25)
Sun, Gui-Quan; Jin, Zhen; Zhao, Yi-Guo; Liu, Quan-Xing; Li, Li Spatial pattern in a predator-prey system with both self- and cross-diffusion. Internat. J. Modern Phys. C 20 (2009), no. 1, 71–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement